Reports

Stochastic Generation of Regular Distributions

See allHide authors and affiliations

Science  08 Jun 1973:
Vol. 180, Issue 4090, pp. 1061-1063
DOI: 10.1126/science.180.4090.1061

Abstract

A new class of models is proposed to describe the dynamic processes leading to the establishment of regular spatial patterns of structures in natural systems. Simple mathematical arguments are used to compute the saturating densities of the distributions, and these results are verified by computer simulation of model systems.